Все города > Corpus Christi > Night at the Seashore

Night at the Seashore


4469
18
июня
02:00

Padre Island National Seashore
Join us during 6:00-10:00 pm on Friday, June 17th at Malaquite Visitor Center to "Find Your Park" during dusk and dark! This fun, family event is free with park entrance fee and celebrates the National Park Service Centennial and all that the national seashore offers during twilight. This first-ever event features indoor movie screenings of "The National Parks of Texas: In Contact With Beauty", ranger-led beach walks, night sky talks, live creatures, and nocturnal animal displays.

Please be aware that the movie screenings and night sky talks have limited capacities. To attend the movie screenings and night sky talks, you must get a free ticket from the Ticket Booth at Malaquite Visitor Center Pavilion. The Ticket Booth will open at 6:00 pm on the night of the event, June 17th. All tickets are given out on a first-come, first-served basis. You do not need a ticket to attend the ranger-led beach walks or to see the live nocturnal animals and displays. If you require special accommodations, please alert a park ranger during the event and they will be glad to assist you with your needs.


Schedule for "Night at the Seashore", Friday, June 17th, 2016, 6:00 - 10:00 pm

-Malaquite Pavilion Ticket Booth for movie and night sky talks: Opens at 6:00 pm, open until all tickets are given out

-Malaquite Visitor Center: Open until 9:00 pm

-"National Parks of Texas" movie screenings, 3 showings, 1-hour each:
6:30 pm, 7:30 pm, 8:30 pm, (92 person capacity per showing, tickets required)

-Ranger-Led Beach Walks at Malaquite Beach: 30-minute walks given continually from 6:30-8:15 pm (no ticket needed)

-Nocturnal Animals and Skins and Skulls: "Norman the Screech Owl" with Texas State Aquarium, 7:00-8:00 pm, Live snakes with Texas Sealife Center, 8:00-9:00 pm (no ticket needed)

-Skins and Skulls table with Ranger Kathy, 6:30-9:00 pm (no ticket needed)

-Night Sky presentation and viewing: 30-minute talks given at 9:00 and 9:30 pm. (50 person capacity per talk, tickets required).

We hope to see you out here on Friday, June 17th to celebrate 100 years of the National Park Service and enjoy YOUR national park... at dusk and dark!